# SDR AUS20020029

- Difficulty date: January 16, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: B345LS
- Condition: Open
- Location: Ac Power
- Part time: 28,787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER TAKEOFF THE CREW REPORTED THAT SEVERAL SYSTEMS WARNINGS CAME ON. INVESTIGATION FOUND THE AUXILIARY CONTACTS WERE OPEN CIRCUITED ON BUS TIE CONTACTOR XD4.
